# SDR SWIA201439576

- Difficulty date: October 9, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 30,024 hours, 21,710 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, TAIL CONE PANEL 326CT HAS TWO HOLES ON LT SIDE.  C-CHECK,  REMOVED AND INSTALLED AFT FRAME AND AFT FAIRING, 326CT ASSEMBLY IAW AMM 55.  REPAIRED TAIL CONE PANEL 326CT REF STS EA.
